MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE
Catalog Number 08057800190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with glucose hk gen.3 on a cobas pro c 503 analytical unit.No questionable results were reported outside of the laboratory.The sample initially resulted in a glucose value of 12.7 mg/dl.The value did not agree with the patient's clinical status, so it was repeated.The sample was repeated on a second analyzer, resulting in a glucose value of 85.6 mg/dl.The repeat value was deemed correct as it matched the patient's clinical status.
 
Additional Manufacturer Narrative
The field service engineer found no issues with the analyzers.Precision studies were performed and were acceptable.Controls and a hardware check passed.The investigation could not identify a product problem.The cause of the event could not be determined.The issue was resolved after the service actions.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
GLUCOSE HEXOKINASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18239958
Report Number1823260-2023-03808
Device Sequence Number3225196
Product Code CFR
UDI-Device Identifier07613336121283
UDI-Public07613336121283
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191899NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057800190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer12/22/2023
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient SexMale